Alert archive / New Jersey / Special Marine Warnings in 2006

Special Marine Warning 13, NWS Philadelphia/Mount Holly

April 13, 2006

NWS Philadelphia/Mount Holly issued this special marine warning at Apr 13, 2006, 5:30 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2006, 5:30 PM EDT (21:30 UTC)
Expired
Apr 13, 2006, 7:30 PM EDT
In force
2 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Counties, with a storm outline in the text

The radar

The Philadelphia radar (KDIX), 58 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2006-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2006-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS51 KPHI 132134
SMWPHI
ANZ450-132330-
/O.NEW.KPHI.MA.W.0013.060413T2130Z-060413T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 PM EDT THU APR 13 2006

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  FROM SANDY HOOK TO MANASQUAN INLET, NJ OUT 20 NM OVER ATLANTIC
  COASTAL WATERS
  INCLUDING ATLANTIC HIGHLANDS...BELMAR...CLIFFWOOD BEACH...FAIR
  HAVEN...MONMOUTH BEACH...PORT MONMOUTH...SANDY HOOK...SEA BRIGHT...
  SOUTH AMBOY AND UNION BEACH

* UNTIL 730 PM EDT

* AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS OVER 35 KNOTS JUST NORTH
  OF SANDY HOOK...MOVING SOUTHEAST AT 20 MPH. THESE STORMS SHOULD GRAZE
  THE NORTHERN COASTAL WATERS OF MONMOUTH COUNTY. FARTHER TO THE WEST,
  A STRONG THUNDERSTORM WAS ABOUT TO ENTER MIDDLESEX COUNTY. THIS STORM
  HAS HAD A HISTORY OF PRODUCING WIND GUSTS TO AROUND 35 TO 40 KNOTS.
  IF THIS STORM MAINTAINS ITSELF...IT WILL GET PASS THROUGH THE MONMOUTH
  COUNTY COASTAL WATERS BETWEEN 7 PM AND 730 PM. LASTLY NEWER STORMS HAVE
  HAD A HISTORY OF DEVELOPING TODAY AHEAD OF THE MAIN STORMS. ONE SUCH 
  STORM IS CURRENTLY DEVELOPING JUST NORTHEAST OF NEW BRUNSWICK. 

* THE FIRST STRONG THUNDERSTORM WILL BE NEAR
  3 MILES NORTHEAST OF SANDY HOOK BY 535 PM EDT
  7 MILES NORTHEAST OF ATLANTIC HIGHLANDS BY 545 PM EDT
  8 MILES NORTHEAST OF SEA BRIGHT BY 555 PM EDT

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

LAT...LON 4060 7409 4057 7457 4018 7445 4002 7369
      4050 7365

$$

TFG

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Apr 13, 3:10 PM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 13, 3:10 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT THU APR 13 2006

.NEAR TERM /THIS EVENING/...
SCATTERED CONVECTION IN CENTRAL PA WILL MOVE RAPIDLY EAST AND
DIMINISH. WILL MAKE A LAST MINUTE DECISION ABOUT AN EVENING PERIOD
FOR THIS. ALL SHOULD END RAPIDLY AFTER SUNSET.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
TONIGHT SHOULD BE ON THE TRANQUIL SIDE BEFORE THE NEXT IN A SERIES
OF IMPULSES MOVES INTO THE AREA FROM THE GREAT LAKES. H5 S/W CROSSES
OUR AREA DURING THE AFTERNOON SO WILL HAVE LIKE SHOWERS WITH THUNDER
MENTIONED. CLOUDS AND PRECIP WILL LIMIT MAX TEMPS ALTHOUGH STILL AT
OR ABOVE NORMAL. S/W MOVES OFF FRIDAY NIGHT WITH SOME CLEARING. FOR
SATURDAY GENERAL CYCLONIC FLOW ALOFT WITH ANOTHER WEAKER WAVE MAY
SET OFF SOME SHOWERS WILL COOL AIR ALOFT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY /...
YET ANOTHER S/W DROPS DOWN IN THE GENERAL NW FLOW ALOFT SO WILL
AGAIN HAVE THE MENTION OF SHOWERS SUNDAY AFTERNOON INTO MONDAY. WILL
NOT HAVE THUNDER MENTIONED WITH THIS SYSTEM. AFTER THIS SYSTEM A
BREAK FOR A WHILE BEFORE THE NEXT IMPULSE DROPS DOWN FOR WEDNESDAY
NIGHT/THURSDAY TIME FRAME. NORMAL OR BELOW TEMPS FOR SUNDAY NIGHT
AND MONDAY WILL REBOUND FOR THE MID WEEK.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGHOUT THE TAF VALID
PERIOD OF 18Z FRIDAY. SCATTERED CUMULUS COULD BE LOCALLY BROKEN THIS
AFTERNOON AND PERHAPS SPAWN A LOCALIZED SHOWER, OR EVEN
THUNDERSTORM, AS A WEAK SHORT WAVE RIDES PAST THE REGION AND ACTS ON
THE UNSTABLE AIR OVER THE REGION. CERTAINLY, DIURNAL HEATING IS
MAXIMIZED AT THIS TIME. THESE LOWER CLOUDS SHOULD FADE RAPIDLY
TOWARD OR JUST AFTER DARK, PERHAPS WITH SOME SCATTERED HIGH-BASED
STRATOCUMULUS OR LOW ALTOCUMULUS AT TIMES EARLY TONIGHT. THEN, AS
MOISTURE POOLS IN THE WARM ADVECTION AHEAD OF THE NEXT LOW/WARM
FRONT LATE TONIGHT AND MONDAY MORNING, MID CLOUDS ARE INDICATED ON
BUFKIT, AND THIS IS ACCEPTED AS A LOW LEVEL SOUTHWESTERLY FLOW
RESUMES. STATISTICAL GUIDANCE INDICATES GROWING SHOWER CHANCES, WITH
PERHAPS SOME EMBEDDED THUNDERSTORMS, FOR FRIDAY AFTERNOON, SO A
TEMPO GROUP WAS INTRODUCED FOR SHOWERS AROUND MIDDAY FRIDAY.

IF SOME RADIATION IS ABLE TO OCCUR LATER TONIGHT, THEN ITS POSSIBLE
THAT SOME LIGHT FOG COULD FORM, BUT IT WAS FELT THAT CLOUDS WOULD
INCREASE AND PRECLUDE THIS POSSIBILITY FOR THE MOST PART. BUT, THE
NEXT SHIFT MAY WISH TO CONSIDER SOME FOG LATER TONIGHT FOR THE 00Z
TAFS.

&&

.MARINE...
CONDITIONS ARE FORECAST TO REMAIN BELOW SMALL CRAFT ADVISORY
THRESHOLDS THROUGH THE FORECAST PERIOD.

&&

.FIRE WEATHER...
CLOUDS AND SCATTERED TO NUMEROUS SHOWERS FRIDAY INTO FRIDAY EVENING
WILL PROVIDE SOME WETTING, WITH PERHAPS A COUPLE TENTHS OF AN INCH.
RAPID DRYING SHOULD FOLLOW THIS, HOWEVER, FOR SATURDAY, OUTSIDE OF
ANY ISOLATED SHOWERS SATURDAY AFTERNOON. IT APPEARS AT THIS POINT,
HOWEVER, THAT MINIMUM RELATIVE HUMIDITIES SATURDAY AFTERNOON ARE NOT
LIKELY TO REACH THRESHOLDS.

&&

.HYDROLOGY...
SERIES OF PRECIPITATION EVENTS WILL HELP THE LOW STREAMFLOWS BUT NO
SIGNIFICANT RISES ARE EXPECTED ON AREA WATERWAYS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SHORT/LONG TERM...ZEV
AVIATION/MARINE.../
FIRE WEATHER.../
HYDROLOGY...WN
Hazardous weather outlook, Apr 13, 4:10 AM EDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 AM EDT THU APR 13 2006

ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-
007>010-012>027-PAZ054-055-060>062-067>071-140900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
410 AM EDT THU APR 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Apr 13, 3:09 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
309 PM EDT THU APR 13 2006

DEZ003-004-MDZ019-020-132115-
INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-
INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...EASTON...
DENTON
309 PM EDT THU APR 13 2006

...STRONG THUNDERSTORM MIGHT AFFECT EXTREME SOUTHERN TALBOT AND
CAROLINE COUNTIES AND POSSIBLY SUSSEX COUNTY DELAWARE...

NATIONAL WEATHER SERVICE DOPPLER RADAR WAS FOLLOWING A VERY STRONG
THUNDERSTORM THAT WAS ENTERING CALVERT COUNTY MARYLAND AS OF 3 PM
THIS AFTERNOON. IT WAS MOVING EAST AT 40 MPH AND WITH THE PRESENT
MOTION WOULD PASS ACROSS OR JUST SOUTH OF SOUTHERN SECTIONS OF
TALBOT AND CAROLINE COUNTIES BETWEEN 345 PM AND 415 PM. PEOPLE IN
TRAPPE, PRESTON AND FEDERALSBURG SHOULD REMAIN ALERT FOR
THREATENING WEATHER. IF IT COULD MAINTAIN ITSELF ACROSS THE
SOUTHERN TIER OF SUSSEX COUNTY DELAWARE BETWEEN 415 PM AND 515 PM.
THIS WOULD AFFECT LOCATIONS SUCH AS LAUREL, SEAFORD, MILFORD AND
LONG NECK.

THIS STORM IS CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS UP TO
50 MPH. THIS STORM COULD BECOME SEVERE AND PLEASE WATCH FOR
POSSIBLE WARNINGS. A SPECIAL MARINE WARNING IS IN EFFECT FOR
COASTAL WATERS OF CHESAPEAKE BAY FROM ST MICHAELS SOUTHWARD.

IF YOU SEE THREATENING WEATHER PLEASE HEAD INDOORS QUICKLY.
Special weather statement, Apr 13, 3:21 PM EDT, 2 hours 9 minutes before
PAZ054-132100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 PM EDT THU APR 13 2006

...STRONG THUNDERSTORM MOVING INTO CARBON COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR WAS FOLLOWING A VERY STRONG
THUNDERSTORM THAT WAS CLOSING IN ON HAZELTON AND SHOULD CROSS INTO
WESTERN CARBON COUNTY BY 345 PM. STORMS OF THIS INTENSITY TODAY HAVE
HAD A HISTORY OF PRODUCING PEA TO SMALL MARBLE SIZE HAIL AND WIND
GUSTS TO 40 TO 45 MPH. CLOUD TO GROUND LIGHTNING HAVE ALSO
ACCOMPANIED THE STORMS. PEOPLE IN WESTERN CARBON COUNTY SHOULD
REMAIN ALERT FOR THREATENING WEATHER. THIS STORM COULD BECOME SEVERE
AND PRODUCE LARGER HAIL. PLEASE WATCH FOR POSSIBLE WARNINGS. IF YOU
SEE THREATENING WEATHER PLEASE HEAD INDOORS QUICKLY.

TFG
Special weather statement, Apr 13, 3:53 PM EDT, 1 hour 37 minutes before
PAZ054-055-061-062-132200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT THU APR 13 2006

...STRONG THUNDERSTORMS MOVING INTO MONROE COUNTY AND THE LEHIGH
VALLEY...

NATIONAL WEATHER SERVICE DOPPLER RADAR WAS FOLLOWING A CLUSTER OF
SHOWERS AND STRONG THUNDERSTORMS FROM EASTERN CARBON COUNTY WESTWARD
INTO THE MIDDLE SUSQUEHANNA VALLEY. THIS CLUSTER IS MOVING SOUTHEAST
AND WILL START AFFECTING MONROE COUNTY AND THE LEHIGH VALLEY BETWEEN
NOW AND 5 PM. STORMS OF THIS INTENSITY TODAY HAVE HAD A HISTORY OF
PRODUCING PEA TO SMALL MARBLE SIZE HAIL AND WIND GUSTS TO 40 TO 45
MPH. CLOUD TO GROUND LIGHTNING HAVE ALSO ACCOMPANIED THE STRONGER
STORMS. THE STRONGEST STORM IN THE BUNCH AS OF 350 PM WILL MOVE
ACROSS EXTREME SOUTHWESTERN MONROE AND NORTHWESTERN NORTHAMPTON
COUNTIES.  EVERYBODY SHOULD REMAIN ALERT FOR THREATENING WEATHER. IF
YOU SEE THREATENING WEATHER PLEASE HEAD INDOORS QUICKLY.

TFG
Special weather statement, Apr 13, 4:25 PM EDT, 1 hour 5 minutes before
NJZ007-009-PAZ060-061-062-069-132200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 PM EDT THU APR 13 2006

...STRONG THUNDERSTORMS MOVING INTO THE EASTERN LEHIGH VALLEY AND
THEN NORTHWESTERN NEW JERSEY AND BUCKS COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR WAS FOLLOWING A CLUSTER OF
SHOWERS AND STRONG THUNDERSTORMS ACROSS THE POCONOS AND UPPER LEHIGH
VALLEY. AS OF 425 PM THE STRONGEST STORM WAS ON THE MONROE AND
NORTHAMPTON COUNTY LINE BETWEEN BRODHEADSVILLE AND WIND GAP. THE
STORMS CONTINUE TO MOVE SOUTHEAST AT ABOUT 30 MPH. WITH THE PRESENT
MOTION THIS STRONG THUNDERSTORM WILL AFFECT EASTERN PARTS OF
NORTHAMPTON COUNTY SUCH AS BELFAST AND STOCKERTOWN AND SOUTHWESTERN
PARTS OF WARREN COUNTY SUCH AS ALPHA AND PHILLIPSBURG. THUNDERSTORMS
OF THIS INTENSITY HAVE HAD A HISTORY OF PRODUCING PEA TO SMALL
MARBLE SIZE HAIL AND WIND GUSTS TO 40 TO 45 MPH. CLOUD TO GROUND
LIGHTNING HAVE ALSO ACCOMPANIED THE STRONGER STORMS. THE STORMS MAY
MOVE INTO SECTIONS OF NORTHERN BUCKS AND HUNTERDON COUNTIES AFTER 5
PM. A FEW WEAKER SHOWERS AND THUNDERSTORMS WERE ALSO AFFECTING BERKS
COUNTY.

EVERYBODY SHOULD REMAIN ALERT FOR THREATENING WEATHER. IF YOU SEE
THREATENING WEATHER PLEASE HEAD INDOORS QUICKLY.

TFG
Special weather statement, Apr 13, 4:25 PM EDT, 1 hour 5 minutes before
NJZ007-009-PAZ060-061-062-069-132200-

SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 PM EDT THU APR 13 2006

...STRONG THUNDERSTORMS MOVING INTO THE EASTERN LEHIGH VALLEY AND
THEN NORTHWESTERN NEW JERSEY AND BUCKS COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR WAS FOLLOWING A CLUSTER OF
SHOWERS AND STRONG THUNDERSTORMS ACROSS THE POCONOS AND UPPER LEHIGH
VALLEY. AS OF 425 PM THE STRONGEST STORM WAS ON THE MONROE AND
NORTHAMPTON COUNTY LINE BETWEEN BRODHEADSVILLE AND WIND GAP. THE
STORMS CONTINUE TO MOVE SOUTHEAST AT ABOUT 30 MPH. WITH THE PRESENT
MOTION THIS STRONG THUNDERSTORM WILL AFFECT EASTERN PARTS OF
NORTHAMPTON COUNTY SUCH AS BELFAST AND STOCKERTOWN AND SOUTHWESTERN
PARTS OF WARREN COUNTY SUCH AS ALPHA AND PHILLIPSBURG. THUNDERSTORMS
OF THIS INTENSITY HAVE HAD A HISTORY OF PRODUCING PEA TO SMALL
MARBLE SIZE HAIL AND WIND GUSTS TO 40 TO 45 MPH. CLOUD TO GROUND
LIGHTNING HAVE ALSO ACCOMPANIED THE STRONGER STORMS. THE STORMS MAY
MOVE INTO SECTIONS OF NORTHERN BUCKS AND HUNTERDON COUNTIES BY 5
PM. A FEW WEAKER SHOWERS AND THUNDERSTORMS WERE ALSO AFFECTING BERKS
COUNTY.

EVERYBODY SHOULD REMAIN ALERT FOR THREATENING WEATHER. IF YOU SEE
THREATENING WEATHER PLEASE HEAD INDOORS QUICKLY.

TFG
Special weather statement, Apr 13, 4:57 PM EDT, 33 minutes before
NJZ009-010-132215-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 PM EDT THU APR 13 2006

...STRONG THUNDERSTORM OVER HUNTERDON COUNTY...

A THUNDERSTORM WITH FREQUENT LIGHTNING...PEA TO SMALL MARBLE SIZE
HAIL AND WIND GUSTS POSSIBLY AS STRONG AS 40 TO 50 MPH WAS MOVING
ACROSS CENTRAL HUNTERDON COUNTY NEAR CLINTON. THIS STORM IS MOVING
EAST AT 30 MPH AND WILL MOVE CLOSE TO WHITE HOUSE STATION AND THEN
ENTER SOMERSET COUNTY IN BRANCHBURG TOWNSHIP. IF IT MAINTAINS ITSELF
IT WILL ALSO AFFECT RARITAN AND SOMERVILLE DURING THE NEXT HOUR.

EVERYBODY SHOULD REMAIN ALERT FOR THREATENING WEATHER. IF YOU SEE
THREATENING WEATHER PLEASE HEAD INDOORS QUICKLY.

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 6:44 PM EDTSpecial Marine WarningPHI61 min
Apr 13, 6:56 PM EDTSpecial Marine WarningPHI2 hr

Nearby

Special Marine Warnings in New Jersey, 2006Every special marine warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.